MathSciNet Relay Station
MathSciNet bibliographic data
MR2653251 35B35 (35D35 35L67 76B15)
Wunsch, Marcus The generalized Hunter-Saxton system. SIAM J. Math. Anal. 42 (2010), no. 3, 1286–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement